# SDR CALA0400209

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 13,987 hours, 2,241 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: BACB30LE5U16
- Condition: Sheared
- Location: Kruger Seal Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEADING EDGE DEVICE WAS FOUND HANGING ON RIGHT WING JUST INBOARD OF RIGHT ENGINE DURING WALKAROUND.  MAINTENANCE FOUND BOLT FROM LINK SHEARED AND LINK DAMAGED AT KRUEGER SEAL DRIVE.  THE LINK AND BOLT WERE REPLACED IAW MM 767-400-27-81-19, PAGE 401.  OPERATIONAL CHECKS WERE GOOD.
